# SDR UALA2012092405409

- Difficulty date: September 21, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 68,255 hours, 9,819 cycles
- Engine: Pwa PW40903
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: B372BAM0511
- Part serial: 1063
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MFQ BLANKING.  DUE TO REPEAT REPORTS OF RT MFQ INDICATION BLANKING AND BOEING AHM DOWNLOADING MAINTENANCE MESSAGES 24-11111 AND 24-12250 ACCOMPLISH FIM 28-41 TASK 801.  IF NO FAULTS FOUND REPLACE FQPU C-I483-9211 PRECAUTIONARY.  REPLACED FQTY PROCESSOR, WITH NO FAULTS NOTED.
